# SDR FDEA200906222234

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP OTBD HINGE (FLAP SIDE) PIVOT PIN ATTACHMENT INBD BORE   FOUND CORRODED.   REWORKED AND FOUND EXCEEDED LIMIT AS PER CMM 57-52-03 REVISION 64.  REPAIR CARRIED OUT AS PER EA 1-5750-130979, THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
